×

Found 835 Documents (Results 1–100)

100
MathJax

On the number of ones in outcome sequence of extended Pohl generator. (English. Russian original) Zbl 1455.60043

Discrete Math. Appl. 30, No. 5, 327-337 (2020); translation from Diskretn. Mat. 31, No. 1, 111-124 (2019).
MSC:  60F05
PDF BibTeX XML Cite
Full Text: DOI

Central limit theorem for a wavelet estimator of a probability density with a given weight. (English. Russian original) Zbl 1435.62138

Mosc. Univ. Comput. Math. Cybern. 43, No. 3, 143-147 (2019); translation from Vestn. Mosk. Univ., Ser. XV 2019, No. 2, 56-60 (2019).
MSC:  62G07 60F05 42C40
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic normality of some sums of dependent random variables. (English. Russian original) Zbl 1377.60043

Discrete Math. Appl. 27, No. 2, 123-129 (2017); translation from Diskretn. Mat. 27, No. 4, 141-149 (2015).
MSC:  60F05 60G50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software